# SDR 97FDEA00423

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65442341
- Condition: Corroded
- Location: Bs 460-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2) ON BL 0 CHORD AROUND NUT PLATE HOLES ON O/B FLANGES FROM BS 490 TO 670, LBL 2 TO RBL 2, WL 200 (OUT OF LIMITS PER FED-EX SRM).  *S/D*  REMOVED AND REPLACED CORRODED BL 0 CHORD FROM 460 TO 740, LBL 2 TO RBL 2, WL 200 WITH A NEW CHORD.  AS PER FED-EX SRM 51-30-2 AND FED-EX SR DRAWING 27-53-009.
